# SDR ASAA201808205826

- Difficulty date: August 13, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N306AS
- Make and model: Boeing 737990
- Aircraft serial: 30014
- Aircraft time: 60,901 hours, 24,029 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750222
- Condition: Corroded
- Location: Bs 727i-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RIGHT TRANSITION PANEL SURFACE CORRODED,  BS 727K+5  - 767,  RBL 24.  ACFT GROUNDED.  REMOVED THE CORROSION AND FOUND BEYOND ALLOWABLE LIMITS IAW SRM 53-00-53-1A-2. ACCOMPLISHED A SPLICE REPAIR IAW SRM 53-00-53-20-5, DWG 146A7500 54.77 REV-AND 54.80 REV-. APPLIED TOPCOAT TO REPAIR AREA IAW AMM 51-21-73.
